Alert archive / California / Small Craft Advisories in 2017
Small Craft Advisory 114, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Nov 9, 2017, 3:12 AM PST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2017, 3:12 AM PST (11:12 UTC)
- Expired
- Nov 10, 2017, 9:00 AM PST
- In force
- 30 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
494 WHUS76 KEKA 091112 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 312 AM PST THU NOV 9 2017 PZZ450-455-091700- /O.CAN.KEKA.SE.W.0026.000000T0000Z-171109T1200Z/ /O.NEW.KEKA.SC.Y.0114.171109T1112Z-171109T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 312 AM PST THU NOV 9 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM THIS MORNING... ...HAZARDOUS SEAS WARNING IS CANCELLED... * WAVES...S 7 TO 9 FT AT 8 SECONDS...SUBSIDING TO 5 TO 7 FT BY AFTERNOON. W WAVES 7 TO 9 FT AT 12 SECONDS. * WIND...S 15 TO 25 KT THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-091915- /O.CAN.KEKA.SE.W.0026.000000T0000Z-171109T1200Z/ /O.NEW.KEKA.SC.Y.0114.171109T1112Z-171110T1400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 312 AM PST THU NOV 9 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM FRIDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... * WAVES...S 7 TO 9 FT AT 7 SECONDS...SUBSIDING TO 5 TO 7 FT BY AFTERNOON. W WAVES 9 TO 11 FT AT 11 SECONDS. * WIND...S 20 TO 25 KT THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-091915- /O.CAN.KEKA.SE.W.0026.000000T0000Z-171109T1200Z/ /O.NEW.KEKA.SC.Y.0114.171109T1112Z-171110T0800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 312 AM PST THU NOV 9 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT TONIGHT... ...HAZARDOUS SEAS WARNING IS CANCELLED... * WAVES...SW 6 TO 8 FT AT 7 SECONDS...SUBSIDING TO 4 TO 6 FT BY AFTERNOON. W WAVES 9 TO 11 FT AT 11 SECONDS. * WIND...S 20 KT THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
7 follow-up statements
196 WHUS76 KEKA 091656 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 856 AM PST THU NOV 9 2017 PZZ450-455-100100- /O.EXT.KEKA.SC.Y.0114.000000T0000Z-171110T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 856 AM PST THU NOV 9 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... * WAVES...S 8 TO 10 FT AT 8 SECONDS...SUBSIDING TO 5 TO 7 FT BY AFTERNOON. W WAVES 7 TO 9 FT AT 12 SECONDS. * WIND...S 15 TO 25 KT THROUGH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-100100- /O.CON.KEKA.SC.Y.0114.000000T0000Z-171110T1400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 856 AM PST THU NOV 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY... * WAVES...S 8 TO 10 FT AT 7 SECONDS...SUBSIDING TO 5 TO 7 FT BY AFTERNOON. W WAVES 9 TO 11 FT AT 11 SECONDS. * WIND...S 20 TO 25 KT THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-100100- /O.CON.KEKA.SC.Y.0114.000000T0000Z-171110T0800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 856 AM PST THU NOV 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WAVES...SW 6 TO 8 FT AT 7 SECONDS...SUBSIDING TO 4 TO 6 FT BY AFTERNOON. W WAVES 9 TO 11 FT AT 11 SECONDS. * WIND...S 20 KT THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
791 WHUS76 KEKA 092221 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 221 PM PST THU NOV 9 2017 PZZ470-100630- /O.EXT.KEKA.SC.Y.0114.000000T0000Z-171110T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 221 PM PST THU NOV 9 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST FRIDAY... * WAVES...S 5 TO 7 FT AT 6 SECONDS. W WAVES 7 TO 9 FT AT 11 SECONDS. * WIND...S 20 TO 25 KT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-455-100500- /O.CON.KEKA.SC.Y.0114.000000T0000Z-171110T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 221 PM PST THU NOV 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WAVES...S 5 TO 7 FT AT 6 SECONDS. W WAVES 6 TO 8 FT AT 11 SECONDS. * WIND...S 15 TO 25 KT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-100630- /O.CON.KEKA.SC.Y.0114.000000T0000Z-171110T0800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 221 PM PST THU NOV 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WAVES...S WAVES 5 TO 7 FT AT 6 SECONDS. W WAVES 9 TO 11 FT AT 11 SECONDS. * WIND...S 20 KT THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
143 WHUS76 KEKA 092229 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 229 PM PST THU NOV 9 2017 PZZ475-100630- /O.EXT.KEKA.SC.Y.0114.000000T0000Z-171110T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 229 PM PST THU NOV 9 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST FRIDAY... * WAVES...S WAVES 5 TO 7 FT AT 6 SECONDS. W WAVES 9 TO 11 FT AT 11 SECONDS. * WIND...S 20 KT THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-455-100500- /O.CON.KEKA.SC.Y.0114.000000T0000Z-171110T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 229 PM PST THU NOV 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WAVES...S 5 TO 7 FT AT 6 SECONDS. W WAVES 6 TO 8 FT AT 11 SECONDS. * WIND...S 15 TO 25 KT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-100630- /O.CON.KEKA.SC.Y.0114.000000T0000Z-171110T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 229 PM PST THU NOV 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... * WAVES...S 5 TO 7 FT AT 6 SECONDS. W WAVES 7 TO 9 FT AT 11 SECONDS. * WIND...S 20 TO 25 KT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
400 WHUS76 KEKA 100454 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 854 PM PST THU NOV 9 2017 PZZ455-100600- /O.CAN.KEKA.SC.Y.0114.000000T0000Z-171110T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 854 PM PST THU NOV 9 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE FALLEN BELOW CRITERIA. $$ PZZ450-101100- /O.EXT.KEKA.SC.Y.0114.000000T0000Z-171110T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 854 PM PST THU NOV 9 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST FRIDAY... * WAVES...S 5 TO 7 FT AT 6 SECONDS. W WAVES 6 TO 8 FT AT 11 SECONDS. * WIND...S 15 TO 25 KT THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-101300- /O.CON.KEKA.SC.Y.0114.000000T0000Z-171110T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 854 PM PST THU NOV 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... * WAVES...S 5 TO 7 FT AT 6 SECONDS. W WAVES 7 TO 9 FT AT 11 SECONDS. * WIND...S 20 TO 25 KT THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-101100- /O.CON.KEKA.SC.Y.0114.000000T0000Z-171110T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 854 PM PST THU NOV 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WAVES...S WAVES 5 TO 7 FT AT 6 SECONDS. W WAVES 9 TO 11 FT AT 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
542 WHUS76 KEKA 101059 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 259 AM PST FRI NOV 10 2017 PZZ450-101700- /O.EXT.KEKA.SC.Y.0114.000000T0000Z-171110T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 259 AM PST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM THIS MORNING... * WAVES...S 4 TO 6 FT AT 6 SECONDS. W WAVES 6 TO 8 FT AT 11 SECONDS. * WIND...S 10 TO 20 KT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-101900- /O.EXT.KEKA.SC.Y.0114.000000T0000Z-171110T2000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 259 AM PST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON TODAY... * WAVES...S 5 TO 7 FT AT 6 SECONDS. W WAVES 6 TO 8 FT AT 13 SECONDS. * WIND...S 10 TO 20 KT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-101400- /O.EXT.KEKA.SC.Y.0114.000000T0000Z-171110T1400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 259 AM PST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EARLY THIS MORNING... * WAVES...S 4 TO 6 FT AT 5 SECONDS. W WAVES 6 TO 8 FT AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
439 WHUS76 KEKA 101634 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 834 AM PST FRI NOV 10 2017 PZZ450-101745- /O.EXP.KEKA.SC.Y.0114.000000T0000Z-171110T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 834 AM PST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... THIS WILL BE THE FINAL STATEMENT ISSUED FOR THIS EVENT. $$ PZZ470-101745- /O.EXT.KEKA.SC.Y.0114.000000T0000Z-171110T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 834 AM PST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... THIS WILL BE THE FINAL STATEMENT ISSUED FOR THIS EVENT. $$
668 WHUS76 KEKA 101645 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 845 AM PST FRI NOV 10 2017 PZZ450-101745- /O.EXP.KEKA.SC.Y.0114.000000T0000Z-171110T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 845 AM PST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... $$ PZZ470-101745- /O.EXP.KEKA.SC.Y.0114.000000T0000Z-171110T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 845 AM PST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 8, 2:57 PM PST, 12 hours 15 minutes earlier.
Area forecast discussion, Nov 8, 2:57 PM PST, 12 hours 15 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
257 PM PST Wed Nov 8 2017
.SYNOPSIS...Strong south winds and periods of heavy rain will be
diminishing through tonight. Wet weather will continue through the
rest of the work week. Dry start to the weekend, before the rain
returns on Sunday and continues into early next week.
&&
.DISCUSSION...The strong storm system spinning offshore from the
Pacific Northwest brought strong winds to NW California today.
Exposed ridgetop locations including Kneeland, Cooskie Mountain,
Schoolhouse, and Ship Mountain reported wind gusts of around 50 to
65 mph. Most stations in coastal lowlands in Humboldt and Del Norte
saw wind gusts to 40 mph. North Split in Humboldt Bay reported a
peak gust of 55 mph, while Fortuna Airport observed a peak gust of
49 mph. So far, the wind advisory has been working out so far. Do
expect the strong gusty south winds to continue through this
evening, as the weather front will be making landfall over the
Redwood Coast through this evening. Models consensus show that the
925-mb level winds of around 40 to 50 kt through this evening. Some
of the strong wind gusts will be transferred down to the surface.
After the front pushes east of the area, winds will diminish and
shift more to the southwest.
As the weather front pushes east, we will be getting to the more
unstable side of the system. Steady rain will become showery. There
will be enough conditional instability such that there will be
potential for slight chance of thunderstorms over the northern
outside waters for this evening. There will be another opportunity
of slight chance of thunderstorm over the northern waters tomorrow
night.
Rain will taper off, especially during the latter part of tonight.
Additional rainfall amount will be around 0.5 inch, with higher
amounts over windward slopes over the higher terrain area. Rain
showers will continue on Thursday as we get another front moving
into NW California. Rain will continue into Friday. Looks like the
precipitation will end by Friday night. With antecedent
precipitation and clearing skies on Friday night, think that there
will be a fairly high potential for fog, especially for wind
sheltered valleys. Saturday should be a dry day across NW
California. Rain will return on Sunday as another weather front
moves into the area. /RCL
&&
.MARINE... The last ASCAT pass at 11am showed sustained
southerly winds of 40 knots across the outer waters, with winds near
30kts across the inner waters. These winds will gradually begin to
subside to near 25kts late this evening as the cold front pushes on
land. The persistent rain is also coming to an end across the waters
however showers and even a few thunderstorms remain possible this
evening and through tomorrow. While thunderstorms will be widely
scattered they remain a possibility due to a cold upper level air
mass that is settling in behind the cold front which will increase
the instability over the waters. Any thunderstorms that develop will
have the possibility of producing frequent lightning, heavy rain,
and gusty winds. Very steep and hazardous seas will persist through
Thursday evening before seas begin to calm Friday and into the early
weekend. Another storm system will approach the area Sunday which
will cause southerly winds and seas to begin to ramp back up. /WCI
&&
.AVIATION...A weather system moving across the region today
expected to cause at least some minor impacts to local
airports/airfields. These impacts will be due to low level wind
shear which will be marginal and more significant during lulls in
surface winds, rain...possibly heavy at times and gusty south
winds. Cigs and Vis will also have some impact, although Cigs have
been VFR for the most part today. Vis dipped to MVFR...and
briefly to IFR. Mendocino reported MVFR Cigs since late morning. A
warm front moved across the coast around noon and will be
followed by the cold front by late afternoon. Conditions should
ramp up and occasionally worsen through the period as several
frontal systems trek across the region. /TA
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory until 9 PM PST this evening for CAZ101-103.
Wind Advisory until 4 AM PST Thursday for CAZ102-104>106.
NORTHWEST CALIFORNIA COASTAL WATERS...Gale Warning until 10 PM PST this evening for PZZ450.
Gale Warning until 6 PM PST this evening for PZZ470-475.
Small Craft Advisory until 6 PM PST Thursday for PZZ455.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Nov 8, 6:40 PM PST, 8 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 640 PM PST Wed Nov 8 2017 CAZ101-103-100245- Coastal Del Norte-Northern Humboldt Coast- 640 PM PST Wed Nov 8 2017 This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. Showers and locally heavy rain at times tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Showers and locally heavy rain at times through Thursday Night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-104>106-100245- Del Norte Interior-Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior- 640 PM PST Wed Nov 8 2017 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST THURSDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. A Wind Advisory is currently in effect. Gusts to 55 mph over the exposed mountain ridges. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Showers and locally heavy rain at times through Thursday Night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107>113-100245- Northern Trinity-Southern Trinity-Mendocino Coast- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- 640 PM PST Wed Nov 8 2017 This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 5:54 PM PST | Hazardous Seas Warning | EKA | 9 hr |
Nearby
Small Craft Advisories in California, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.